Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Having typhoid. On oflaxacin. Fever persists, why?<br>

hi sir i am having typhoid first i treat it with oflaxacin 400 mg but the fever persist know doctor chang2e it to cefixme. 200 and oflaxacin 200 and metronidazole for 7 days . doctor i wanth to know if there is a better antibiotics than what i listed to treat typhoid and how much time i should wait to do the widal test?
Asked On : Thu, 16 Aug 2012
Answers:  2 Views:  69
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
  User's Response
it takes full 7 days for the body to respond to antibiotics sometimes when the infection is must wait for 7days, you can also go for intravenous ceftriaxone for 7 days 12 hourly. you can go forr widal after 3weeks.
take care
Answered: Fri, 17 Aug 2012
I find this answer helpful
Pediatrician Dr. H. Santosh's  Response
the oral drug of choice for typhoid is ciprofloxacin and for injectable use it is ceftriaxone...
if typhoid is untreatable by other drugs then either it is rersistant type or search for some other cause of fever...
in resistant cases of typhoid fever injection ceftriaxone is the treatment of choice...
widal test will be positive after 7 days of fever...
Thank you...
Answered: Fri, 17 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor